# SDR MASA200400243

- Difficulty date: May 2, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 4,187 hours, 3,680 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5MOD2
- Part serial: 1866
- Condition: Broken
- Location: Nr 1 Aoa
- Part time: 256 hours, 218 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AND RETURNED TO GATE.  DURING TAKEOFF ROLL HAD SPS1 WARNING MESSAGE.  MX REPLACED THE NR 1 AOA VANE, OPS CHECK GOOD.
